MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18880
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, three days after switching from mask ventilation to tracheal tube, the hospitalized patient's condition suddenly changed.An x-ray was taken and cylindrical foreign material was found.They guessed the foreign material was found in the patient's airway.There were 4 slits of 1 cm in length and 5 mm in diameter.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was not received for evaluation and the reported issue was not confirmed; however, photos were provided, and they show a white cylindrical component which does not belong to device bill of material.Therefore, it can be concluded that the cylindrical part observed in the photos is not a component from the device.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8695875
Report Number2936999-2019-00396
Device Sequence Number14094915
Product Code BTR
UDI-Device Identifier30884521032549
UDI-Public30884521032549
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18880
Device Catalogue Number18880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;